Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DIFFUSION IN CONFIGURATION-SPACE ACCORDING TO THE CHOICE OF THE SOLUTION OF THE HAMILTON-JACOBI-YASUE EQUATION AND THE ROLE OF BOUNDARY-CONDITIONS
Autore:
BATTEZZATI M;
Indirizzi:
CNR,IST CIBERNET & BIOFIS,VIA MARINI 6 I-16149 GENOA ITALY CNR,IST COSMOGEOFIS I-10133 TURIN ITALY
Titolo Testata:
The Journal of chemical physics
fascicolo: 15, volume: 105, anno: 1996,
pagine: 6525 - 6531
SICI:
0021-9606(1996)105:15<6525:DICATT>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Soggetto:
CLASSICAL MECHANICAL SYSTEM;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
M. Battezzati, "DIFFUSION IN CONFIGURATION-SPACE ACCORDING TO THE CHOICE OF THE SOLUTION OF THE HAMILTON-JACOBI-YASUE EQUATION AND THE ROLE OF BOUNDARY-CONDITIONS", The Journal of chemical physics, 105(15), 1996, pp. 6525-6531

Abstract

It is shown that by splitting the velocity of a diffusing harmonic oscillator into a deterministic spatially dependent part, plus a fluctuating component with zero mean, two basic diffusion operators result incorrespondence to the two singular solutions of the related Hamilton-Jacobi-Yasue equation. The diffusion equations with time dependent coefficients which had been proposed before by different authors, are shown to result as linear combinations of these. It is proven the connection of the asymptotic propagator with the two-time transition probability density, in relation to the boundary conditions which are imposed to the system. (C) 1996 American Institute of Physics.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 04:51:26